MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT DISTA; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET SOLENT DISTA; CATHETER, EMBOLECTOMY
Model Number 45030
Medical Device Problem Code Suction Problem (2170)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that loss of aspiration occurred.An angiojet solent dista catheter was used in a thrombectomy procedure.During the procedure, the device did not track well when putting over the wire.The physician advanced the device but had very little blood returned in the collection bag and it was likely an aspiration issue.The console alarmed indicating a kink in the catheter.The console was reset but the error still exists.The physician had difficulty pulling the catheter off the wire so both devices were pulled out together and found that the catheter was kinked.The procedure was completed with an angiojet solent omni catheter.No patient complications were reported.

Brand Name
ANGIOJET SOLENT DISTA
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11901670
Report Number2134265-2021-06950
Device Sequence Number17065829
Product Code DXE
UDI-Device Identifier08714729889731
UDI-Public08714729889731
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K113363
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/11/2022
Device Model Number45030
Device Catalogue Number45030
Device Lot Number0026577188
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2021
Initial Report FDA Received Date05/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1